An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space

Research output: Contribution to journalArticlepeer-review

70 Scopus citations

Abstract

We prove an isoperimetric inequality on the discrete cube which is the precise analog of a logarithmic inequality due to Talagrand. As a consequence, the Gaussian isoperimetric inequality is derived.

Original languageEnglish (US)
Pages (from-to)206-214
Number of pages9
JournalAnnals of Probability
Volume25
Issue number1
DOIs
StatePublished - Jan 1997
Externally publishedYes

Keywords

  • Discrete cube
  • Gaussian measure
  • Isoperimetry

Fingerprint Dive into the research topics of 'An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space'. Together they form a unique fingerprint.

Cite this